# SDR VJ9800425

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 1A363101
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD NR 34 HAS CORROSION AROUND EDGES, CHAFED MARKS ON HAT CHANNEL AND BROKEN AT FASTENER ON PREVIOUS REPAIR CRACK.  BLENDED CHAFED AREAS AND REMOVED CORROSION IAW SRM 53-01 FIG 1 IN LIMITS.  REMOVED PREVIOUS REPAIR AND FOUND TO BE CORRODED BEYOND LIMITS IAW SRM 53-01 FIG 1.  FABBED, DRILLED, DEBURRED, TREATED, AND PRIMED IAW SRM 53-05 FIG 1.  INSTALLED DOUBLER REPAIR AND FILLER IAW DC-9 SRM 53-05 FIG 1.
